# SDR YENA2025100901014

- Difficulty date: October 7, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 01528
- Aircraft time: 88,072 hours, 32,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON TOP SKIN LOWER SURFACE ON TRAILING EDGE OVERHANG AREA BTW RIB8 AND RIB9 ON RH WING (CPCP FINDING); ACCOMPLISH REPAIR OF THE CORROSION ON THE RH WING TOP SKIN PANEL 2 LOWER SURFACE TRAILING EDGE OVERHANG BETWEEN WX3494.5-WX4490.52 IN ACCORDANCE WITH AEROMAN EA 57-0101-25 REV. 0 (COVER AND PARTS 1-3) AND AIRBUS RDAF 81654378/002/2025#A EC.#A25-909-1 FOR REPAIR INSPECTION PROGRAMME THRESHOLD STAR POINT AT :60,000 FC/120,000 FH, INTERVAL: TBD, INSPECTION METHOD: TBD. MX-220. COMPLETE THIS REPAIR CLASSIFIED MINOR REPAIR.
